Academic Journals Database
Disseminating quality controlled scientific knowledge

Generalized Likelihood Ratio Tests for Varying-Coefficient Models with Censored Data

Author(s): Rong Jiang | Wei-Min Qian

Journal: Open Journal of Statistics
ISSN 2161-718X

Volume: 01;
Issue: 01;
Start page: 19;
Date: 2011;
Original page

Keywords: Varying Coefficient Model | Generalized Likelihood Ratio Test | Local Linear Method | Wilks Phenomenon | Censoring

In this paper, we extend the generalized likelihood ratio test to the varying-coefficient models with censored data. We investigate the asymptotic behavior of the proposed test and demonstrate that its limiting null distribution follows a distribution, with the scale constant and the number of degree of freedom being independent of nuisance parameters or functions, which is called the wilks phenomenon. Both simulated and real data examples are given to illustrate the performance of the testing approach.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?